Solitary-wave solutions of the GRLW equation using septic B-spline collocation method

Karakoç S. B. G., Zeybek H.

Applied Mathematics and Computation, vol.289, pp.159-171, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 289
  • Publication Date: 2016
  • Doi Number: 10.1016/j.amc.2016.05.021
  • Journal Name: Applied Mathematics and Computation
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.159-171
  • Abdullah Gül University Affiliated: Yes